# SDR SWAA2020071495063

- Difficulty date: June 23, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STATION 120.30; IS CRACKED AT 4TH VERTICAL STIFFENER.  REPAIRED LT HORIZONTAL STABILIZER INSPAR RIB AT STATION 120.3 4TH VERTICAL STIFFENER IAW SRM 55-10-09-2R-5.
